BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2004 Volume 16 >

Please use this identifier to cite or link to this item:

Title: Recent Results for Supercritical Controlled Branching Processes with Control Random Functions
Authors: Gonzalez, Miguel
Molina, Manuel
del Puerto, Ines
Keywords: Controlled Branching Process
Extinction Problem
Limiting Behaviour
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 16, No 1, (2004), 43p-54p
Abstract: In this paper we are concerned with the controlled branching processes with random control function. Recently, we have considered them under the condition of asymptotically linear growth of the mathematical expectations associated to the random control variables. We present a review of the main results obtained until now, mainly, in the supercritical case.
Description: 2000 Mathematics Subject Classification: 60J80, 60F05
ISSN: 0204-9805
Appears in Collections:2004 Volume 16

Files in This Item:

File Description SizeFormat
Pliska-16-2004-043-054.pdf1.1 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License